Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Headache, dry eyes. Taking eye drops. Why do I have headache?

hi, i am having headache like somethng is paining inside, after just starts hair i dont know the reason, i need to wrk infrnt of the system daily 9 hrs and am using spects also once eye doctor advised to use just tears eye drops as my eyes are getting dried soon, when i start to use that it was ok, mainly in summer.when it started raining, i stopped of using it.again it started now.....but i didnt get just tears anywhere, so am using now tears plus . but am using it every 1-2 hr, becos of headache i wil take head bath daily.i dont know the exact reason of my headache.unable to do work pain starts from upper forhead to some starting of hair, not cmng middle of the head
Asked On : Sat, 1 Sep 2012
Answers:  1 Views:  128
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Acupressure Specialist 's  Response
Acupressure treatment;
when u r using system, in every one hour u must see long distance objective for 2 or 3 minute if possible greenery. regularly to get solution or consult acupressure specialist in your area.
Answered: Sat, 1 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor